# SDR AALA20100512TUL04

- Difficulty date: May 12, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED UNDER NUMBER 6 SEAT TRACK.  INSTALLED DOUBLER FOR CUSP REPAIR AT STATION 218 PER AARD 53-20-00-16.
